MathSciNet Relay Station
MathSciNet bibliographic data
MR2386201 49K05 (26A33)
Frederico, Gastão S. F.; Torres, Delfim F. M. Fractional optimal control in the sense of Caputo and the fractional Noether's theorem. Int. Math. Forum 3 (2008), no. 9-12, 479–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement